MathSciNet Relay Station
MathSciNet bibliographic data
MR1293978 (96d:14019) 14F30 (14K15)
Wintenberger, Jean-Pierre Théorème de comparaison $p$-adique pour les schémas abéliens. I. Construction de l'accouplement de périodes. (French) [$p$-adic comparison theorem for abelian schemes. I. Construction of period coupling] Périodes $p$-adiques (Bures-sur-Yvette, 1988). Astérisque No. 223 (1994), 349–397.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement